# SDR HYIA20140523001

- Difficulty date: May 20, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N290CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0297
- Aircraft time: 22,607 hours
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Beam
- Part number: 565410412
- Condition: Cracked
- Location: Rt Nacelle
- Part time: 22,607 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED INSPECTION, THE RT NACELLE CROSSOVER BEAM WAS FOUND TO BE CRACKED AT LWR U CHANNEL.  CORRECTIVE ACTION WILL BE TO REMOVE & INSTALL RT NACELLE CROSSOVER BEAM IN ITS ENTIRETY.  A SUPPLEMENT TO THIS SDR HAS BEEN SUBMITTED TO FURTHER OUTLINE DAMAGE POINT LOCATION & DETAILS.
